# SDR FDEA201604281410

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-EXTERIOR SKIN RT SIDE, THERE IS AN EXISTING DENT WITH PREVIOUS OPERATORS STICKERS AT BS 1700 - 1720 FROM STRINGER 16 - 17.  THE DENT FOUND TO EXIST ON THE DISTANCE LESS THAN 0.500 INCHES FROM THE STRINGER WHICH IS OUT OF CRITERIA IAW SRM 53-00-01-1A FIG 101 DET III ALLOWABLE DAMAGE REV 117.  COMPLIED WITH EA F-5310-T0324961 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
